Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

More Dangerous Drugs for Osteoporosis

Posted Nov 04 2009 10:04pm

This is a great example of the brain-washing that we have all been subjected to by the drug companies.
There was a news article yesterday headlined, "Depression can weaken bones, Israeli study shows."   This article was in Reuters, Oct 30, 2006. I won’t link to it because these news links get broken really quickly. But you can probably find it by putting the title in a search engine.

The lead paragraph, the only one that many people read, says that depression can weaken bones so anti-depressant drugs could be used to treat Osteoporosis.

When you keep reading you find that the study is based on a few mice in a lab. Mice were given drugs to induce depression. Is this already sounding bizarre and unreal to you? Can mice be depressed or can that be induced by a synthetic chemical? I would question that.

Pressing on we find that when the mice had successfully been driven to depression by chemical means, their bone density in hip and spine drops. They have this ’scientific’ explanation about noradrenaline harming the osteoblasts. What about the fact that when you are depressed you quit moving around, also leading to bone loss?

So then they give these sad little mice anti-depressant chemical drugs to balance the depressing chemicals that they already got and whoa, they start feeling better. Is that amazing? Does that have anything to do with real people?

Now this is called a breakthrough. Here is their conclusion - "The new findings … point for the first time to depression as an important element in causing bone mass loss and osteoporosis," Hebrew University professor Raz Yirmiya, who took part in the study, said in a statement.

The drug companies that make Prozac, Zoloft, etc. are dancing with joy. Now they have another bunch of customers for their dangerous drugs. Good news for them because their sales have dropped after people finding out about all the negative side effects. Check out this article on Dr Mercola’s site   Here is a small quote from the article -

"Harvard Medical School’s Dr. Joseph Glenmullen documents the ominous long-term side effects associated with these and other serotonin-boosting medications. (Prozac, Zoloft, etc.)
These side effects include neurological disorders, such as disfiguring facial and whole-body tics that can indicate brain damage; sexual dysfunction in up to 60 percent of users; debilitating withdrawal symptoms, including visual hallucinations, electric shock-like sensations in the brain, dizziness, nausea, and anxiety; and a decrease of antidepressant effectiveness in about 35 percent of long-term users. In addition, Dr. Glenmullen’s research and riveting case studies shed shocking new light on the direct link between these drugs and suicide and violence."

Does that sound like something you’d like to take to fix the normal thinning of your bones as you get older? Not likely! But the study will be published in a scientific journal this month and some doctors will just read the first paragraph.

My advice is, if your doctor offers you anti-depressants to treat your bones, put on your weight vest and your running shoes and walk or run in the opposite direction.

Pam

Post a comment
Write a comment:

Related Searches